# SDR WVER2016040900003

- Difficulty date: April 9, 2016
- Submitted: April 9, 2016
- Operation: General aviation
- Aircraft: N917
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 30,162 hours, 24,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Part time: 30,162 hours, 24,717 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR SB 670BA-53-045, FOUND FS 235.0, LT UPPER FRAME SECTOR CRACKED.
